# SDR 97FDEA00506

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

71C209-02 NR0330 - FOUND FWD CARGO BS 680, STR 23 - 24LT,  HAS 3 DENTS IN UPPER LEG OF BELLFRAME. CUT OUT DAMAGED SECTION OF BELLFRAME, PER SRM 51-40-3, FIG 1.  INSTALLED DOUBLER PER SRM 51-40-3.
